BC Pain Relief Powders - 6 EA

BC Pain Relief Powders - 6 EA
  • S3 image

BC Pain Relief Powders - 6 EA

  • SKU: 852090512
  • UPC: 04203710364
  • Size: 6 EA
  • Manufacturer: MED TECH PRODUCTS

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

For pain due to headaches. Temporary relief of minor body aches and fever.

Adults and children 12 years of age and over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: Ask a doctor

1 Powder: Aspirin 845 mg; Caffeine 65 mg

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives. Facial swelling. Shock. Asthma (wheezing). Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older. Have had stomach ulcers or bleeding problems. Take a blood thinning (anticoagulant) or steroid drug. Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others). Have 3 or more alcoholic drinks every day while using this product. Take more or for a longer time than directed. Do not use if you have ever had an allergic reaction to aspirin or any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Tamper evident feature: do not use if overwrap printed with "s" is missing or broken.